Journal article icon

Journal article

PRIMITIVE PERMUTATION-GROUPS OF SOME SPECIAL DEGREES .2. SMALL MULTIPLES OF CERTAIN LARGE PRIMES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01214836

Authors


Journal:
MATHEMATISCHE ZEITSCHRIFT
Volume:
169
Issue:
3
Pages:
205-222
Publication date:
1979-01-01
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
URN:
uuid:eab4e35f-6dd8-4920-b42b-cfe6bae34e9e
Source identifiers:
7968
Local pid:
pubs:7968

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP